Alert archive / Connecticut / Special Weather Statements in 2021
Special Weather Statement, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this special weather statement at Jul 17, 2021, 4:20 PM EDT. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2021, 4:20 PM EDT (20:20 UTC)
- Expired
- Jul 17, 2021, 5:00 PM EDT
- In force
- 40 min
- Issued by
- NWS Boston/Norton, MA
The radar
The Brookhaven radar (KOKX), 94 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.3 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1203 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1054 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.0
The text
As transmitted.
592 WWUS81 KBOX 172020 SPSBOX Special Weather Statement National Weather Service Boston/Norton MA 420 PM EDT Sat Jul 17 2021 CTZ002-172100- Hartford CT- 420 PM EDT Sat Jul 17 2021 ...STRONG THUNDERSTORM AFFECTING HARTFORD COUNTY... At 420 PM EDT, Doppler radar was tracking a strong thunderstorm over Farmington, moving east at 10 mph. Pea size hail and winds in excess of 40 mph will accompany this storm. Locations impacted include... Hartford, New Britain, West Hartford, Bristol, Manchester, East Hartford, Southington, Glastonbury, Newington, Windsor, Wethersfield, South Windsor, Farmington, Bloomfield, Berlin, Rocky Hill, Avon, Plainville, East Windsor and Burlington. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. Do not drive through flooded roads or underpasses. Avoid low lying areas near small streams. && LAT...LON 4162 7291 4178 7294 4188 7260 4165 7254 TIME...MOT...LOC 2020Z 256DEG 7KT 4171 7280 $$ Chai
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Jul 17, 3:55 PM EDT, 25 minutes earlier.
Area forecast discussion, Jul 17, 3:55 PM EDT, 25 minutes before
Area Forecast Discussion National Weather Service Boston/Norton MA 355 PM EDT Sat Jul 17 2021 .SYNOPSIS... A front will remain over southern New England this weekend and will be the focus for showers and thunderstorms. Our weather will remain unsettled into next week, with temperatures averaging near normal and scattered showers and thunderstorms at times. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... * Potential for flash flooding across much of CT and western/central MA Areal coverage of showers and t-storms are increasing along a frontal boundary draped across northern CT/RI and SE MA. MLCAPES 1000-2000 J/kg along and south of the Pike providing ample instability for low level convergence to act on. Effective shear around 30 kt which is sufficient for some organization and a few stronger to severe storms. Focus for severe storms through the afternoon will be along and south of the Mass Pike within the instability axis. The stronger cores are capable of damaging wind and large hail. Also a low risk for an isold tornado along the warm front which provides a source of surface vorticity and low level shear. Heavy rainfall will also be a risk through this evening with near 2 inch PWATs and deep warm cloud depths and long skinny CAPES. While SB instability diminishes tonight, marginal elevated instability will persist. Additional convection is developing in western MA and CAMs indicate increasing coverage of showers and storms in western New Eng well into this evening and past midnight as slow moving mid level trough moves east from the Gt Lakes with a modest uptick in a low level jet. Rainfall amounts of 1-3 inches are expected in the flash flood watch area of central/W MA into northern CT with CAMs indicating potential for localized 4-5" amounts. Localized flash flooding will remain a threat. Weakening convection with sct showers and isolated t-storms is expected overnight across eastern New Eng. Meanwhile, areas of dense fog expected to redevelop over the Islands and expand across portions of the immediate south coast and Cape/Islands tonight. Lows will range from mid 60s in northern MA to lower 70s near the south coast which will remain south of the boundary. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... Another round of scattered showers and t-storms expected Sun as mid level trough approaches from the west. Expect more cloud cover Sun which will result in less instability but still expecting MLCAPES 1000-1500 J/kg. Surface front will remain across SNE, likely near or a bit south of the Pike. CAMs suggest greatest coverage of showers and storms will be north of the boundary where convection may be elevated. PWATs are still rather high, up to 2 inches, so heavy rainfall will continue to be a threat. Better instability to the south so if any storms can develop in CT/RI and SE MA, a few strong storms would be possible. Deep layer shear is marginal (around 25 kt) so not looking a widespread or significant event. Warmest temps into the lower 80s will be south of the front across CT/RI and SE MA where oppressive humidity will continue with dewpoints in the lower 70s. Temps cool into the 70s to the north and may fall into the upper 60s across portions of northern MA. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... Highlights... * Pattern looks unsettled till middle of next week. * Potential for drier pattern by later in the work week. * No big heat in the horizon. The NBM guidance looks reasonable so no significant changes to the extended forecast. Widespread showers and thunderstorms look likely on Monday as a surface low associated with a slow-moving cold front is forecast to be in our vicinity. For Tuesday, thunderstorm coverage becomes more scattered and more confined to the interior before increasing again on Wednesday as we await the arrival of a stronger cold front which will serve as a 'kicker'. So for the first half of the work week, expect continued unsettled weather pattern with muggy conditions and even oppressive humidity. For those of you tired of the unsettled pattern, there are indications that we see a drier and cooler (slightly below normal to near normal temps) towards the latter half of the work week. An upper level trough will become increasingly anchored over our area. Although this means that there could be diurnal showers and isolated thunderstorms with a cold pool aloft, it seems that surface high pressure will also be taking hold. In fact, both the CPC 6-10 and 8- 14 day outlook advertise good confidence of below normal temperatures and below normal precipitation for Southern New England. Height fields and temperature aloft (850mb and above) are around 1 standard deviation below normal according to NAEFS Situational Awareness Table. Both the GFS and EC show -15 to -16C H5 cold pool (10th percentile according to ALY SPC sounding climatology) moving overhead, although there is some difference in timing. While day-to-day synoptic and mesoscale details remain to be ironed out (think northeasterly flow for areas along the Eastern MA coast), the odds are we may get a taste of early fall towards later next week, along with lower dew points to boot. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... Forecaster Confidence Levels. Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Through tonight...Moderate confidence. VFR this afternoon with localized lower cigs/vsbys in any t-storms. Increasing coverage of showers and sct t-storms later this afternoon into tonight. A few storms with strong wind gusts possible. Otherwise, stratus and fog over the islands will expand northward across SNE through tonight with conditions lowering to IFR/LIFR. Sunday...Moderate confidence. IFR/LIFR in the morning improving to MVFR with areas of VFR in the afternoon. Scattered showers and t-storms. KBOS TAF...Moderate confidence in TAF. KBDL TAF...Moderate confidence in TAF. Outlook /Sunday Night through Thursday/... Sunday Night: Mainly IFR, with areas MVFR possible. Chance SHRA, slight chance TSRA, patchy FG. Monday: Mainly MVFR, with local IFR possible. Chance SHRA, slight chance TSRA. Monday Night through Tuesday: Mainly VFR, with local MVFR possible. Slight chance SHRA. Tuesday Night through Wednesday: Mainly VFR, with areas MVFR possible. Chance SHRA, isolated TSRA. Wednesday Night: VFR. Thursday: Mainly VFR, with local MVFR possible. Slight chance SHRA. && .MARINE... Forecaster Confidence Levels. Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. High confidence through Sunday. Stalled front over region will result in light winds and seas through tonight. SW winds increase to 10-15 kt over the southern waters with seas remaining below SCA thresholds. Areas of dense fog will mainly impact south coastal waters tonight into Sun morning. Scattered showers and thunderstorms tonight and Sunday. /Outlook /Sunday Night through Thursday/... Sunday Night: Winds less than 25 kt. Areas of seas approaching 5 ft. Slight chance of rain showers, isolated thunderstorms, patchy fog. Local visibility 1 nm or less. Monday: Winds less than 25 kt. Areas of seas approaching 5 ft. Chance of rain showers. Monday Night: Winds less than 25 kt. Seas locally approaching 5 ft. Tuesday: Winds less than 25 kt. Tuesday Night: Winds less than 25 kt. Slight chance of rain showers. Wednesday: Winds less than 25 kt. Seas locally approaching 5 ft. Chance of rain showers, isolated thunderstorms. Wednesday Night: Winds less than 25 kt. Seas locally approaching 5 ft. Slight chance of rain showers. Thursday: Winds less than 25 kt. Seas locally approaching 5 ft. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...Flash Flood Watch through late tonight for CTZ002>004. MA...Flash Flood Watch through late tonight for MAZ002>004-008>012. RI...None. MARINE...None. && SYNOPSIS...KJC/Chai NEAR TERM...KJC SHORT TERM...KJC LONG TERM...Chai AVIATION...KJC/Chai MARINE...KJC/Chai
Hazardous weather outlook, Jul 17, 4:33 AM EDT, 11 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 433 AM EDT Sat Jul 17 2021 MAZ005>007-013>024-026-RIZ001>008-180845- Central Middlesex MA-Western Essex MA-Eastern Essex MA- Western Norfolk MA-Southeast Middlesex MA-Suffolk MA- Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA- Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA- Barnstable MA-Dukes MA-Nantucket MA-Northern Middlesex MA- Northwest Providence RI-Southeast Providence RI-Western Kent RI- Eastern Kent RI-Bristol RI-Washington RI-Newport RI-Block Island RI- 433 AM EDT Sat Jul 17 2021 This Hazardous Weather Outlook is for eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts, and Rhode Island. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CTZ002>004-MAZ002>004-008>012-180845- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA- 433 AM EDT Sat Jul 17 2021 ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts and western Massachusetts. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-180845- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 433 AM EDT Sat Jul 17 2021 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/nwsboston You can follow us on Twitter at @NWSBoston
In the hours before
Special weather statement, Jul 17, 2:37 PM EDT, 1 hour 43 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 237 PM EDT Sat Jul 17 2021 MAZ002-003-010-171915- Western Franklin MA-Eastern Franklin MA-Eastern Hampshire MA- 237 PM EDT Sat Jul 17 2021 ...STRONG THUNDERSTORM AFFECTING FRANKLIN COUNTY... At 237 PM EDT, Doppler radar was tracking a strong thunderstorm near Conway, or 7 miles southwest of Greenfield, moving east at 15 mph. Pea size hail and winds in excess of 40 mph will accompany this storm. Locations impacted include... Amherst, Greenfield, Orange, Deerfield, Montague, Sunderland, Northfield, Buckland, Conway, Shelburne, Leverett, Erving, Shutesbury, Ashfield, Colrain, Gill, Whately, Pelham, Charlemont and New Salem. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. Do not drive through flooded roads or underpasses. Avoid low lying areas near small streams. Frequent lightning was occurring. Lightning can strike far away from the storm. Go inside a building or vehicle. Wait at least 30 minutes until after the storm has passed to resume outdoor activities. && LAT...LON 4248 7281 4264 7280 4267 7232 4240 7235 TIME...MOT...LOC 1837Z 273DEG 15KT 4255 7272 Chai
Special weather statement, Jul 17, 2:45 PM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
245 PM EDT Sat Jul 17 2021
MAZ018-019-021-022-171930-
Eastern Plymouth MA-Southern Plymouth MA-Western Plymouth MA-
Barnstable MA-
245 PM EDT Sat Jul 17 2021
...STRONG THUNDERSTORM...
At 244 PM EDT, Doppler radar was tracking a strong thunderstorm near
Carver, or near Plymouth, moving east at 5 mph.
Pea size hail and winds in excess of 40 mph will accompany this
storm.
Locations impacted include...
Plymouth, Wareham, Sandwich, Bourne and Carver.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
&&
LAT...LON 4180 7076 4187 7075 4194 7057 4192 7054
4191 7055 4189 7053 4184 7053 4183 7054
4181 7053 4176 7047 4175 7045
TIME...MOT...LOC 1844Z 267DEG 6KT 4184 7069
BLSpecial weather statement, Jul 17, 2:46 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
246 PM EDT Sat Jul 17 2021
MAZ013-017-RIZ001-002-171930-
Western Norfolk MA-Northern Bristol MA-Northwest Providence RI-
Southeast Providence RI-
246 PM EDT Sat Jul 17 2021
...STRONG THUNDERSTORM WITH TORRENTIAL RAINFALL AFFECTING NORTHERN
RHODE ISLAND AND WESTERN BRISTOL COUNTY...
At 244 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lincoln, or near Cumberland. This storm was nearly stationary.
Pea size hail and winds in excess of 40 mph will accompany this
storm. Torrential rainfall may also produce urban and poor drainage
flooding.
Locations impacted include...
Pawtucket, Cumberland, North Providence, North Attleborough,
Attleboro, Mansfield, Smithfield, Lincoln, Central Falls, Foxborough,
Seekonk, North Smithfield, Rehoboth and Plainville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
&&
LAT...LON 4186 7135 4186 7138 4187 7142 4188 7154
4196 7154 4203 7126 4184 7127
TIME...MOT...LOC 1844Z 261DEG 4KT 4192 7146
ChaiSpecial weather statement, Jul 17, 2:53 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
253 PM EDT Sat Jul 17 2021
MAZ002-003-008>010-171945-
Western Franklin MA-Western Hampshire MA-Western Hampden MA-
Eastern Franklin MA-Eastern Hampshire MA-
253 PM EDT Sat Jul 17 2021
...STRONG THUNDERSTORM OVER WESTERN HAMPSHIRE COUNTY...
At 252 PM EDT, Doppler radar was tracking a strong thunderstorm over
Middlefield, or 15 miles southeast of Pittsfield, moving northeast at
15 mph.
Penny size hail and winds in excess of 40 mph will accompany this
storm.
Locations impacted include...
Northampton, Deerfield, Hadley, Hatfield, Williamsburg, Huntington,
Buckland, Conway, Ashfield, Westhampton, Whately, Chester,
Chesterfield, Worthington, Goshen, Cummington, Plainfield and
Middlefield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
western Massachusetts.
LAT...LON 4239 7303 4238 7301 4242 7300 4260 7273
4236 7256 4231 7300 4231 7303 4236 7307
TIME...MOT...LOC 1852Z 242DEG 15KT 4236 7299
BLLocal storm report, Jul 17, 3:19 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
319 PM EDT SAT JUL 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM HAIL CUMBERLAND 41.97N 71.46W
07/17/2021 M0.75 INCH PROVIDENCE RI PUBLIC
&&
EVENT NUMBER BOX2102692
WSSpecial weather statement, Jul 17, 4:20 PM EDT, 0 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 420 PM EDT Sat Jul 17 2021 CTZ002-172100- Hartford CT- 420 PM EDT Sat Jul 17 2021 ...STRONG THUNDERSTORM AFFECTING HARTFORD COUNTY... At 420 PM EDT, Doppler radar was tracking a strong thunderstorm over Farmington, moving east at 10 mph. Pea size hail and winds in excess of 40 mph will accompany this storm. Locations impacted include... Hartford, New Britain, West Hartford, Bristol, Manchester, East Hartford, Southington, Glastonbury, Newington, Windsor, Wethersfield, South Windsor, Farmington, Bloomfield, Berlin, Rocky Hill, Avon, Plainville, East Windsor and Burlington. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. Do not drive through flooded roads or underpasses. Avoid low lying areas near small streams. && LAT...LON 4162 7291 4178 7294 4188 7260 4165 7254 TIME...MOT...LOC 2020Z 256DEG 7KT 4171 7280 Chai
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 2:37 PM EDT | Special Weather Statement | BOX | Franklin | 38 min |
| Jul 17, 2:45 PM EDT | Special Weather Statement | BOX | Plymouth | 45 min |
| Jul 17, 2:53 PM EDT | Special Weather Statement | BOX | Hampshire | 52 min |
| Jul 17, 2:53 PM EDT | Severe Thunderstorm Warning | BOX | Bristol, Norfolk | 52 min |
| Jul 17, 3:36 PM EDT | Areal Flood Warning | BOX | Bristol | 114 min |
| Jul 17, 4:05 PM EDT | Severe Thunderstorm Warning | BOX | Worcester | 34 min |
| Jul 17, 4:15 PM EDT | Severe Thunderstorm Warning | BOX | Hampden, Worcester | 60 min |
| Jul 17, 4:34 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Worcester | 36 min |
| Jul 17, 4:38 PM EDT | Severe Thunderstorm Warning | BOX | Hampden, Hampshire | 67 min |
| Jul 17, 4:48 PM EDT | Flash Flood Warning | BOX | Worcester | 3 hr |
| Jul 17, 4:58 PM EDT | Flash Flood Warning | BOX | Hampden | 2 hr |
| Jul 17, 5:10 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Worcester | 65 min |
| Jul 17, 5:34 PM EDT | Special Weather Statement | BOX | Hampshire | 41 min |
| Jul 17, 5:35 PM EDT | Flash Flood Warning | BOX | Hampden, Hampshire | 3 hr |
| Jul 17, 6:04 PM EDT | Flash Flood Warning | BOX | Hampden, Hampshire | 3 hr |
| Jul 17, 6:05 PM EDT | Severe Thunderstorm Warning | BOX | Bristol | 26 min |
| Jul 17, 7:49 PM EDT | Areal Flood Warning | BOX | Hampden, Worcester | 116 min |
| Jul 17, 2:14 PM EDT | Special Weather Statement | BOX | Bristol | 46 min |
| Jul 17, 2:39 PM EDT | Areal Flood Warning | BOX | Kent, Providence | 111 min |
| Jul 17, 2:46 PM EDT | Special Weather Statement | BOX | Providence | 44 min |
| Jul 17, 3:26 PM EDT | Severe Thunderstorm Warning | BOX | Providence | 64 min |
| Jul 17, 4:06 PM EDT | Flash Flood Warning | BOX | Kent, Providence | 4 hr |
| Jul 17, 4:29 PM EDT | Severe Thunderstorm Warning | BOX | Kent, Providence | 61 min |
| Jul 17, 5:30 PM EDT | Flash Flood Warning | BOX | Providence | 3 hr |
| Jul 17, 5:49 PM EDT | Special Weather Statement | BOX | Bristol | 41 min |
| Jul 17, 1:59 PM EDT | Special Weather Statement | BOX | 46 min | |
| Jul 17, 3:47 PM EDT | Areal Flood Warning | BOX | Northeastern Connecticut Planning Region | 118 min |
| Jul 17, 4:14 PM EDT | Flash Flood Warning | BOX | Northeastern Connecticut Planning Region | 5 hr |
| Jul 17, 4:18 PM EDT | Severe Thunderstorm Warning | BOX | Northeastern Connecticut Planning Region | 57 min |
| Jul 17, 5:21 PM EDT | Flash Flood Warning | BOX | Capitol Planning Region, Northeastern Connecticut Planning Region | 5 hr |
Nearby
Special Weather Statements in Connecticut, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.